# SDR CA001106008

- Difficulty date: October 20, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Make and model: Cessna 421C
- Aircraft time: 14,820 hours
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: EQ6533
- Condition: Cracked
- Location: Under Magneto
- Component: Engine, Cont
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON A LEG BETWEEN WPG TO YTH, THE PILOT SNAGGED AN OIL TANK ON RT ENGINE.  UPON INVESTIGATION MAINTENANCE FOUND RT ENGINE S/N 239841R RT CASE HALF CRACKED UNDER MAG.  MAINTENANCE REMOVED ENGINE AND REPLACED WITH 0 SMOH UNIT S/N 810549R AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
